# SDR 2007UALA00587

- Difficulty date: February 24, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 44,642 hours, 9,202 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE AT ZERO.   FOUND LEAKING OXYGEN PRESSURE TRANSDUCER.  REPLACED X-DUCER. SERVICED CREW OXYGEN. CHECKED SYSTEM AND FOUND NO LEAKS.  SUSPECT LEAKING AT TRANSDUCER CAUSED BY SEAL LEAKAGE.
